Don’t suffer through sicknessfight the fever with ibuprofen fever reducer and pain reliever. 200 mg of ibuprofen work to relieve minor aches and pains, including everything from headaches and backaches to menstrual cramps and muscular aches. Handy individual portion packs are great to have around the office for everyday aches and pains. Packaged for quick refill of Lil’ Drugstore Medicine Dispensers (sold separately) or for other use. Contains: 50 pouches of 2 tablets; Description: Lil’ Drugstore Ibuprofen 2 Tablet Pouch; Quantity: 50 per box; For Use With: Lil’ Drugstore Medicine Dispensers LIL71613 or LIL71615/First Aid Stations/Kits; Individual Use.